RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 2, Page 320 (Mi mz2814)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Letter to the Editor

A. V. Dmitruka, N. V. Kuz'kinab

a Central Economics and Mathematics Institute, RAS
b M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm2814

Full text: PDF file (127 kB)

English version:
Mathematical Notes, 2006, 80:2, 309

Bibliographic databases:

Received: 27.03.2006

Citation: A. V. Dmitruk, N. V. Kuz'kina, “Letter to the Editor”, Mat. Zametki, 80:2 (2006), 320; Math. Notes, 80:2 (2006), 309

Citation in format AMSBIB
\Bibitem{DmiKuz06}
\by A.~V.~Dmitruk, N.~V.~Kuz'kina
\paper Letter to the Editor
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 2
\pages 320
\mathnet{http://mi.mathnet.ru/mz2814}
\crossref{https://doi.org/10.4213/mzm2814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2281385}
\elib{http://elibrary.ru/item.asp?id=9274859}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 2
\pages 309
\crossref{https://doi.org/10.1007/s11006-006-0141-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240278000041}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33847284391}


Linking options:
  • http://mi.mathnet.ru/eng/mz2814
  • https://doi.org/10.4213/mzm2814
  • http://mi.mathnet.ru/eng/mz/v80/i2/p320

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. S. M. Aseev, K. O. Besov, A. V. Kryazhimskiy, “Infinite-horizon optimal control problems in economics”, Russian Math. Surveys, 67:2 (2012), 195–253  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. K. O. Besov, “On necessary optimality conditions for infinite-horizon economic growth problems with locally unbounded instantaneous utility function”, Proc. Steklov Inst. Math., 284 (2014), 50–80  mathnet  crossref  crossref  isi  elib  elib
    3. S. M. Aseev, “Existence of an optimal control in infinite-horizon problems with unbounded set of control constraints”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 1–10  mathnet  crossref  crossref  mathscinet  isi  elib
    4. K. O. Besov, “On Balder's Existence Theorem for Infinite-Horizon Optimal Control Problems”, Math. Notes, 103:2 (2018), 167–174  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:140
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020